# SDR CALA2013101792145

- Difficulty date: October 16, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 52,563 hours, 6,311 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED PRSOV LEFT MESSAGE DUE TO CHRONIC BLEED PRSOV LEFT MESSAGES, PLEASE PERFORM A PNEUMATIC SYSTEM HEALTH CHECK IAW SERVICE TIP 36-UA1 FOR PRSOV MUSCLE LINE FROM PRSOV TO PRSOV CONT.  R & R PRSOV IAW AMM 36-11-09.  ALSO, REPLACED PRSOV CONTROLLER IAW 36-11-18-401 PRECAUTIONARY.
